# SDR HEEA956093

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Failed
- Location: Cockpit
- Component: P4001
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT SMELLED SMOKE, THEN UNIT WENT DEAD.
